# SDR R61A201911152243

- Difficulty date: October 28, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 27,225 hours, 20,398 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod End
- Condition: Cracked
- Location: Mlg Actuator
- Component: Actuator, Emb
- Component part number: 17070954009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** RH MLG RETRACT/EXTENSION ACTUATOR ROD END WAS FOUND CRACKED APROX 1 INCH LONG. ACTUATOR WAS REPLACED IAW AMM 32-31-01-400-801-A. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
